# SDR YENA2021071400459

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 52,778 hours, 18,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5492
- Condition: No Test
- Location: Emergency Lights
- Part time: 58,653 hours, 21,136 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT  1348, EMERGENCY LIGHT POWER SUPPLY FAIL TEST UNIT FAULT; R & R LH EMERGENCY LIGHT POWER SUPPLY UNIT REF AMM 33-51-38 BITE CHECK  GOOD."
